NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 2, 2015
Erectile Dysfunction (ED)
My husband has been having erectile problems...he just turned 43. Sometimes he can get an erection, sometimes he cannot. So his doctor put him on 100mg of Viagra. The first night we used it, it was great. He had and erection and an orgasm. Since the first pill we have tried since then which has been about a week and nothing. He can get an erection but says that he feels his orgasm build, but it hurts and feels like there is a plug holding it back. Now he has been hurting between his rectum and scrotum. Is this a typical side effect of Viagra?
Pain described is usually related to inflammation of the prostate gland or pelvic muscle spasm. Viagra may cause back pain but this side effect is not common. Also your husband is too young to have erectile dysfunction. You should consider giving a visit to a urologist interested in ED. Does he smoke or take blood pressure medication? Is he diabetic?
Ahmad Hamidinia, MD
Formerly, Professor of Clinical Surgery
College of Medicine
University of Cincinnati